# SDR SIMA201908287003

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 35,514 hours, 32,497 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 217072
- Part serial: 0954
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE DEGRADED UPON GEAR EXTENSION.-C/A-FOUND #3 BRAKE NOT OPERTING PROPERLY AND NO INDICATION OF TEMP ON EICAS REMOVED AND REPLACED #3 MAIN BRAKE ASSY IAW W/C 32-600-14, OPS CHECK GOOD. REMOVED AND R EPLACED #3 MAIN BRAKE TEMP SENSOR IAW AMM 32-47-01 OPS CHECK GOOD. BRAKE TEMPERATURE SENSOR P/M 0132AFU-1 S/N D8645
